Elongation of moving noncommutative solitons

Dongsu Bak, Kimyeong Lee

Research output: Contribution to journalArticlepeer-review

18 Scopus citations


We discuss the characteristic properties of noncommutative solitons moving with constant velocity. As noncommutativity breaks the Lorentz symmetry, the shape of moving solitons is affected not just by the Lorentz contraction along the velocity direction, but also sometimes by additional 'elongation' transverse to the velocity direction. We explore this in two examples: Noncommutative solitons in a scalar field theory on two spatial dimension and 'long stick' shaped noncommutative U(2) magnetic monopoles. However the elongation factors of these two cases are different, and so not universal. (C) 2000 Published by Elsevier Science B.V.

Original languageEnglish
Pages (from-to)231-236
Number of pages6
JournalPhysics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics
Issue number1-2
StatePublished - 7 Dec 2000


Dive into the research topics of 'Elongation of moving noncommutative solitons'. Together they form a unique fingerprint.

Cite this